# SDR DALA1119113215

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 61,958 hours, 27,345 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 151DF IS DELAMINATED 10X 3 INCH AREA.  REMOVED AND REPLACED  FLOOR PANEL WITH NEW FABRICATED PANEL PER MM 53-42=14 PB401.
